Metrics

From
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions by P. O. Mohammed Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139 doi:10.12691/tjant-4-5-3
Views
4364
Html 3934
Abstract 430
21 October 2016 (publication date) through 20 June 2019 *
14.34 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1851
PDF626
Epub422
XML570
PPT0
Figures107
Tables126
Export: 1223
RIS330
BibTex465
Endnote428
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com